# SDR DALA2022121308081

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CRACK FRAME 40 RH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H260, CRACK DIRECTIONS ARE 7 AND 10 OCLOCK, AA 5716-01017, SB A330-57-3115 REV 02, AD 2019-16-07, IN FWD CARGO COMPARTMENT (2 EA). CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON HOLE H260 LOCATED ON FR40 RH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AS PER ER/A603575-14AD HAS BEEN COMPLIED WITH AND ER/A 603575-14AD REV-ORIGINAL MATCHES. (2533140)
